I am being switched over from Risperdal to Seroquel. I am currently at 400mg on Seroquel and we are working up to 600mg. The thing is that I am pretty tired all the time now, I have noticed it has gotten a little better since I first started - but will it eventually go away or get better with time? I was really tired when I first started Lamictal and it eventually went completely away after every increase. Can I expect the same thing from seroquel? I have noticed some take it during the day as well, which is what my pdoc would like to have me start.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...